MathSciNet Relay Station
MathSciNet bibliographic data
MR1082313 20C15
Zhmudʹ, È. M. On Gallagher's theorems on zeros of group characters. (Russian) Publ. Math. Debrecen 37 (1990), no. 3-4, 345–353.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement